EconPapers    
Economics at your fingertips  
 

Utilisation de modèles mathématiques dans l'analyse des séries chronologiques

Jean-Jacques Droesbeke and Guy Melard

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 1976
References: Add references at CitEc
Citations:

Published in: Bulletin de l'Association des licenciés en sciences actuarielles issus de l'ULB (A.A.Br) (1976) v.5,p.69-88

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/13806

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... ulb.ac.be:2013/13806

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2025-04-03
Handle: RePEc:ulb:ulbeco:2013/13806